Saturation number of lattice animals

Niko Tratnik, Tomislav Došlić, Petra Žigert Pleteršek


A matching M in a graph G is maximal if no other matching of G has M as a proper subset. The saturation number of G is the cardinality of any smallest maximal matching in G. In this paper we investigate saturation number for several classes of square and hexagonal lattice animals.


Maximal matching, saturation number, lattice animal, polyomino graph, benzenoid graph, coronene

Full Text:



ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications